# SDR SWIA202053909

- Difficulty date: September 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CAP ON RBL 9.00 IS HEAVILY CORRODED BETWEEN FS 559.00+48 AND FS 559.00+80.  C-CHECK RO 11/11/2020.  INSTALLED A NEW FLOOR BEAM CAP, IAW REO AS DOCUMENTED ON ATTACHED CONTINUATION CARD.  NO WEIGHT AND BALANCE CHANGE, M-337 AND TASK CARD ATTACHED.
